# SDR DALA2019081534767

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 65,207 hours, 27,447 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL MIDDLE PCA INPUT ROD - ROD END BEARING RUSTED AND FROZEN. REPLACED POGOPER B757 AMM 27-31-06.
